# SDR SWAA2016072254129

- Difficulty date: June 13, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737*
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG4914
- Condition: Frayed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT FRAYED.  R & R SLIDE IAW MAINTENANCE.
